# SDR DALA1143350963

- Difficulty date: July 10, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 56,564 hours, 42,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 27DE INOPERATIVE.  PHL MAINTENANCE FORWARD TO MCO FOR PART WAS NOT IN STOCK.  ONCE IN ATL MAINTENANCE REPLACED BROKEN CABLE ASSEMBLY FOR LIGHT.  OPERATION OF LIGHT OK AND MCO REMOVED.
